Tag Archives: Side

Student collapsed after she developed a blood clot in her lungs as a side effect of the Pill

Student, 22, reveals rare side effect of taking the Pill caused her to develop a potentially fatal blood clot in her lungs that left her in hospital for a week Hannah Needham had been feeling short of breath and dizzy for weeks Collapsed in March 2017 due to an embolism blocking both her lungs Made full… Read More »

Dear Dr Nina: My husband is worried about taking cholesterol medication as he’s heard about some potential side effects

Statins have a beneficial effect on the cardiovascular system as a whole Dear Dr Nina: My husband is worried about taking cholesterol medication as he’s heard about some potential side effects Independent.ie Q My 56-year-old husband was recently diagnosed with high cholesterol. However, he is unhappy about taking statins, as prescribed by his GP, as… Read More »